# SDR QXEA2014021400112

- Difficulty date: February 13, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 16,393 hours, 17,637 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 722.102
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT SEAT TRACK AT Y9.25, BS 722.102.  BLENDED CORROSION  IAW SRM 53-40-49-02-02 AND 53-40-49-02-01.  FOUND TO BE WITHIN LIMITS IAW SRM 53-40-49-02-01 AND 53-40-49-02-02.  ALODINED BLENDED AREA IAW SRM 51-21-10-02-01.
